# SDR 513NA0010

- Difficulty date: October 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 55,375 hours, 23,055 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: M06626AB
- Part serial: DM3748
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, HAD EICAS MESSAGE:  LT OIL FILTER.  FOUND METAL ON CHIP DETECTOR FOR HIGH SPEED GEAR BOX.  REPLACED MAIN OIL FILTER AND SCAVENGE FILTER AND RAN ENGINE.  LT ENGINE HAD VIBRATION DURING POWER RUN.  SENT MECHANICS.  10/10/2004:  REPLACED HIGH SPEED GEAR BOX MODULE IAW RR MM 72-00-61.  PERFORMED OPS AND LEAK CHECK IAW MM 72-00-00.  NO VIBRATION NOTED.  CHECKED CHIP DETECTORS, NO METAL NOTED. AFTER TEAR-DOWN OF GEARBOX (06 MODULE): STARTER IDLE GEAR RACE HOUSING FAILED.  STARTER IDLER GEAR RACE HOUSING TO 06 CASE MOUNT HOLES ELONGATED. ELONGATED MOUNT HOLES CAUSED IDLER GEAR TO WOBBLE, RESULTING IN FAILURE. HP FUEL PUMP DRIVE GEAR THAT ROTATES ALONG WITH THE STARTER IDLER GEAR LOST 2 TEETH.
